# SDR DL76L060400

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 43,023 hours, 6,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767GE
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1RT, 1LT, RT CTR, LT 2ND POSITION AFT OF WING EXTERIOR EMERGENCY LIGHTS INOP.  RELAMPED ALL INOP POSITIONS.
